Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Extreme stomach cramps lead to diarrhea, sweating, blood in ears. Why is it?

On way home from work tonight I started experiencing extreme stomach cramps which lead to feelings of diarrhea . By the time I found a place to stop I also experienced sweating and extreme blood rushing in the ears along with dry mouth. The blood rushing in my ears lasted maybe 15-20 minutes after I was able to relieve myself but now seems to come and go at times even hour or so later
Diarrhea is almost gone to amodium for that
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! Possibly you have had a food poisoning which can give rise to cramps in the stomach followed by diarrhoea and vomiting. The sweating and extreme blood rushing in the ears may be due to over stimulation of the autonomic nervous system. Simply taking imodium will not cure your infective pathology in the stomach. You have to take appropriate antiobiotics on consultation with your family physician, and also take care to hydrate yourself prperly with an adequate urinaty output. Good luck.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor